Wednesday, October 22, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Tuesday, October 07, 2008 Karen, Community Member, asks

Q: Lamictal and sex

I have been taking Lamitcal for a few months now and my sex drive has gone downhill since taking it. Is this normal? I take 150mg. We are also weaning me off Rispardal.

 I am tired constantly and feel weighted down and feel like I have no emotions.

Answer This
Answers (2)
Kattz, Community Member
3/29/11 12:53pm

I've also been having sex drive issues while being on Lamictal, although I am not sure if it is medication related. I've been researching and according to all official documents, it's only mentioned to increase libido. I've seen a few forum threads and such where people have complained of greatly decreased sex drive, but they are always met with "are you sure its not because of other factors like stress, depression, etc?"

 

Have you had any advancement on this change in libido? 

Reply
Scottren, Community Member
10/ 8/08 7:16pm

Karen-

I am 38 and have been taking Lamitcal for around three years. You seem to feel the way I did before I started taking Lamitcal. I was at one time up to 275mg, currently @ 100mg. I have never had a sexual problem that I would atribute to Lamitcal. I think it probably saved my life. It cleared my head enough to get some energy back and start my life again. You have to stay active to increase your energy levels. I have finally discovered this in my own experience. I had to get out of my house and start living life unprotected, that was stimulating for me. The more stimulation you have, the more energy or drive you will have. Just don't get too stimulated, we all know what happens then!!!

Scott

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Karen, Community Member— Last Modified: 06/17/12, First Published: 10/07/08